SciELO - Scientific Electronic Library Online

 
vol.34 número2On some I -convergent generalized difference sequence spaces associated with multiplier sequence defined by a sequence of modulliThe t-pebbling number of Jahangir graph J3,m índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

TUNC, Cemil. On the stability and boundedness of certain third order non-autonomous differential equations of retarded type. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.2, pp.147-159. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000200004.

In this paper, based on the Lyapunov-Krasovskii functional approach, we obtain sufficient conditions which guarantee stability, uniformly stability, boundedness and uniformly boundedness of solutions of certain third order non- autonomous differential equations of retarded type. Our results complement and improve some recent ones.

Palabras clave : Boundedness; stability; non-autonomous.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons